# SDR RRXA001688

- Difficulty date: March 14, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701473502
- Condition: Delaminated
- Location: Rt Te  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE RT WING OB FLAP VANE BETWEEN CENTER AND OB HINGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW RT WING OB FLAP VANE IAW DC-8 MM 27-51-14.
